# SDR FDEA201105272000

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON KEEL BEAM UPPER SURFACE FR 51 LT AND RT.  DAMAGE REPAIR ACCOMPLISHED ON EA 6-5310-149778. NDT INSPECTION REQUIREMENTS CONCLUDES NO DEFECTS APPARENT. JPF STAGES 1 TO 14 ATTCHED REFER. MAJOR REPAIR CARRIED OUT.
